Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 278, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 31, 2015, 10:50 AM EST for Putnam County, Georgia. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2015, 10:50 AM EST (15:50 UTC)
- Expired
- Jan 1, 2016, 4:37 PM EST
- In force
- 30 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Putnam County, GA
The radar
The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River near Eatonton (EANG1). The gauge peaked at 23.73 ft at Dec 31, 2015, 8:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02220900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
431
WGUS42 KFFC 311550
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 AM EST THU DEC 31 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Ocmulgee River near Dames Ferry affecting Jones and Monroe
Counties
Little River near Eatonton affecting Putnam County
...Observed Flooding Changed from Minor to Minor Severity for the
following rivers in Georgia...
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC169-207-010550-
/O.NEW.KFFC.FL.W.0276.151231T1550Z-000000T0000Z/
/DFYG1.1.ER.151231T1515Z.151231T1515Z.000000T0000Z.NO/
1050 AM EST THU DEC 31 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Dames Ferry.
* From this morning until further notice.
* At 10 AM Thursday the stage was 16 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding of woodlands in the natural flood
plain begins along the river. Low lying areas and portions of
river access roads...upstream and downstream from the gage on Dames
Ferry Road or Georgia Highway 18 will begin to flood.
&&
LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
3290 8372 3301 8376
$$
GAC021-153-169-207-289-010550-
/O.CON.KFFC.FL.W.0127.000000T0000Z-000000T0000Z/
/MACG1.2.ER.151222T1233Z.151227T1030Z.000000T0000Z.NO/
1050 AM EST THU DEC 31 2015
...Forecast flooding increased from Minor to Moderate severity...The
Flood Warning continues for
The Ocmulgee River near Macon.
* Until further notice.
* At 1030 AM Thursday the stage was 24.9 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 26.8 feet by Saturday
morning then begin falling.
* At 26 feet...Moderate flooding begins on the Macon GreenWay
Ocmulgee Heritage Trail north of the Martin Luther King Boulevard
bridge with some areas under 6 feet of water. Backyards of a few
homes on the left bank near Glenridge Drive will be flooded.
Portions of the Southern Railroad tracks around Mead Road will
become inundated. Large portions of agricultural lands just east
and south of Macon will be under 1 to 8 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC117-121-010549-
/O.NEW.KFFC.FL.W.0277.151231T1550Z-160101T1500Z/
/APHG1.1.ER.151231T1100Z.160101T0000Z.160101T0900Z.NO/
1050 AM EST THU DEC 31 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From this morning until Friday morning.
* At 945 AM Thursday the stage was 7.2 feet...and rising slowly.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The creek will continue rising to near 7.4 feet by this evening.
The creek will fall below flood stage Friday morning.
* At 7 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC237-010549-
/O.NEW.KFFC.FL.W.0278.151231T1550Z-160101T1832Z/
/EANG1.1.ER.151231T1326Z.160101T0100Z.160101T1232Z.NO/
1050 AM EST THU DEC 31 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Little River near Eatonton.
* From this morning until Friday afternoon.
* At 1030 AM Thursday the stage was 21.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 20 feet.
* The river will continue rising to near 23.3 feet by this evening.
The river will fall below flood stage Friday morning.
* At 24 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and fields along the river of the Oconee
National Forest upstream and downstream from the gage on Georgia
Highway 16 or Monticello Road. Portions of Martin Mill Road...
Church Street and Horton Drive near the river will begin to flood.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$3 follow-up statements
589
WGUS82 KFFC 312342
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EST THU DEC 31 2015
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Little River near Eatonton affecting Putnam County
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Avant Mine Oconee affecting Washington and
Wilkinson Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC059-133-219-011342-
/O.CON.KFFC.FL.W.0129.000000T0000Z-160102T2136Z/
/PNFG1.2.ER.151222T2115Z.151231T0545Z.160102T1536Z.NO/
642 PM EST THU DEC 31 2015
The Flood Warning continues for
The Oconee River near Penfield.
* Until Saturday afternoon.
* At 6 PM Thursday the stage was 17.8 feet...and falling.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by late
Saturday morning.
* At 18 feet...Moderate flooding begins. Ward Road floods and cuts
off access to L.C. Curtis and Son Sand and Gravel Company.
Irrigation systems also begin to flood and need to be moved to
higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC009-303-319-011342-
/O.EXT.KFFC.FL.W.0273.000000T0000Z-160102T0153Z/
/MLGG1.2.ER.151231T0604Z.151231T2300Z.160101T1953Z.NO/
642 PM EST THU DEC 31 2015
...Flood Warning extended until Friday evening...The Flood Warning
continues for
The Oconee River near Milledgeville.
* Until Friday evening.
* At 6 PM Thursday the stage was 34.0 feet...and steady.
* Moderate flooding will continue.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by Friday
early afternoon.
* At 34 feet...Moderate flooding continues to expand further into
the woodlands and pastures along the river. Fishing Creek continues
to back up and spread further into woodland areas and cover some
roads. Some structures near the creek will begin to flood. Tanyard
Branch Stream continues to flood. Sinclair Dam will likely have six
gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$
GAC303-319-011342-
/O.CON.KFFC.FL.W.0257.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.151230T1510Z.151231T2315Z.000000T0000Z.UU/
642 PM EST THU DEC 31 2015
The Flood Warning continues for
The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 6 PM Thursday the stage was 19.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* At 20 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and wetlands along the river upstream and
downstream from a gage located by a dirt boat ramp on the west side
of Avant Mine off Adams Road in Washington County. The water will
be around two feet deep around an elevated USGS gage house. The
dirt road by the boat ramp will begin to flood.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-011342-
/O.CON.KFFC.FL.W.0130.000000T0000Z-000000T0000Z/
/OCNG1.3.ER.151223T2348Z.151226T2015Z.000000T0000Z.NO/
642 PM EST THU DEC 31 2015
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 6 PM Thursday the stage was 20.1 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17 feet.
* The river will continue rising to near 24.4 feet by early Sunday
morning then begin falling.
* At 25 feet...Major flooding occurs. Most of Old Balls Ferry Road
north of Georgia Highway 57 will be under one to three feet of
water. The water level reaches the bottom of the USGS gaging
equipment near the boat ramp. Widespread flooding up to several
feet deep of the woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-011342-
/O.CON.KFFC.FL.W.0135.000000T0000Z-000000T0000Z/
/DBNG1.2.ER.151225T1208Z.151228T0400Z.000000T0000Z.NO/
642 PM EST THU DEC 31 2015
The Flood Warning continues for
The Oconee River near Dublin.
* Until further notice.
* At 6 PM Thursday the stage was 24.2 feet...and falling.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 21 feet.
* The river is expected to fall to near 23 feet by Friday evening...then begin rising. The river is forecast to rise to near 26.9 feet by Monday evening
then begin falling.
* At 27 feet...Significant flooding expands into the woodlands and
agricutural areas upstream and downstream from the gage on U.S.
Highway 80. The flood waters will be around 4 feet deep on Rex
Miller Road and Old River Lane. Several homes on these roads will
be under two feet of water. Also a few homes on River Ridge Road
will be flooded with a foot of water. Portions of the Riverview
Park Golf Course will be flooded.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-011342-
/O.CON.KFFC.FL.W.0143.000000T0000Z-000000T0000Z/
/MTVG1.2.ER.151227T1921Z.151230T0700Z.000000T0000Z.NR/
642 PM EST THU DEC 31 2015
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 6 PM Thursday the stage was 20.3 feet...and nearly steady.
* Moderate flooding will continue.
* Flood stage is 16 feet.
* The river will continue to fall to a stage of 17.7 feet by Monday morning. Additional rises are expected thereafter.
* At 20 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and pastures upstream and downstream from
the gage on U.S. Highway 280. The access road to the boat ramp on
the Wheeler County side of the river begins to flood. Around a
dozen homes on Dead River Road in the south end of Montgomery
County become surrounded with water. A few homes will have some
flooding. Portions of Dead River Road will be covered by at least
two feet of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$
GAC237-011341-
/O.CON.KFFC.FL.W.0278.000000T0000Z-160101T1832Z/
/EANG1.1.ER.151231T1326Z.151231T2315Z.160101T1232Z.NO/
642 PM EST THU DEC 31 2015
The Flood Warning continues for
The Little River near Eatonton.
* Until Friday afternoon.
* At 6 PM Thursday the stage was 23.7 feet...and steady.
* Minor flooding will continue.
* Flood stage is 20 feet.
* The river will begin falling tonight...and will fall to below flood stage by Friday morning.
* At 24 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and fields along the river of the Oconee
National Forest upstream and downstream from the gage on Georgia
Highway 16 or Monticello Road. Portions of Martin Mill Road...
Church Street and Horton Drive near the river will begin to flood.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$246
WGUS82 KFFC 010310
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 PM EST THU DEC 31 2015
...The Flood Warning continues for the following rivers in Georgia...
Little River near Eatonton affecting Putnam County
GAC237-011710-
/O.EXT.KFFC.FL.W.0278.000000T0000Z-160101T2137Z/
/EANG1.1.ER.151231T1326Z.160101T0015Z.160101T1537Z.NO/
1010 PM EST THU DEC 31 2015
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for
The Little River near Eatonton.
* Until Friday afternoon.
* At 9 PM Thursday the stage was 23.6 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage by late Friday
morning.
* At 24 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and fields along the river of the Oconee
National Forest upstream and downstream from the gage on Georgia
Highway 16 or Monticello Road. Portions of Martin Mill Road...
Church Street and Horton Drive near the river will begin to flood.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$918
WGUS82 KFFC 010838
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 AM EST FRI JAN 1 2016
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Alcovy River near High Point affecting Newton County
Yellow River near Rocky Plains affecting Newton County
Little River near Eatonton affecting Putnam County
Little River near Washington affecting Taliaferro and Wilkes
Counties
GAC217-012237-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/HPTG1.2.ER.151230T1521Z.151231T2130Z.000000T0000Z.NO/
337 AM EST FRI JAN 1 2016
The Flood Warning continues for
The Alcovy River near High Point.
* Until further notice.
* At 315 AM Friday the stage was 16.8 feet...and falling.
* Moderate flooding is occurring...and moderate flooding is
expected to continue.
* Flood stage is 11 feet.
* At 17 feet...Moderate flooding continues in the woodlands and
fields near the river upstream and downstream from the gage on
Henderson Mill Road. The water level reaches the foundation of
the elevated private residence just upstream and on the left
bank from the bridge. The garage and driveway will be under one
to two of water. Portions of Dixie Road near a bend in the
river...around one quarter mile from Henderson Mill Road...will
be flooded.
&&
LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386
$$
ALC081-113-GAC053-215-012236-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-160104T0300Z/
/CBUG1.1.ER.151224T0648Z.151225T1230Z.160103T2100Z.NO/
337 AM EST FRI JAN 1 2016
...Flood Warning extended until Sunday evening...
For the Chattahoochee River near Columbus.
* Until Sunday evening.
* At 315 AM Friday the stage was 30.5 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to
continue.
* Flood stage is 27 feet.
* The river will continue rising...reaching near 31.5 feet later
this morning. The river is expected to fall below flood stage
Sunday afternoon.
* At 32 feet...Minor flooding continues to along the river upstream
and downstream from the gage on the 14th Street bridge. Large
portions of the River Walk in Columbus will be completely covered
with flowing water up to 5 feet deep and flood waters reach the
maintenance doors underneath the Columbus Convention and Trade
Center. The Phenix City Amphitheater in Alabama will be flooded
up to 4 feet deep and portions of the River Walk in Phenix City
will be under two feet of water.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC217-012236-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.151230T1938Z.151231T2345Z.000000T0000Z.UU/
337 AM EST FRI JAN 1 2016
The Flood Warning continues for
The Yellow River near Rocky Plains.
* Until further notice.
* At 315 AM Friday the stage was 19.3 feet...and falling.
* Minor flooding is occurring...and minor flooding is expected to
continue.
* Flood stage is 18 feet.
* At 20 feet...Minor flooding continues in the woodlands and fields
near the river upstream and downstream from the gage on the Rocky
Plains Road bridge.
&&
LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390
$$
GAC237-012137-
/O.CON.KFFC.FL.W.0278.000000T0000Z-160101T2137Z/
/EANG1.1.ER.151231T1326Z.160101T0015Z.160101T1537Z.NO/
337 AM EST FRI JAN 1 2016
The Flood Warning continues for
The Little River near Eatonton.
* Until this afternoon.
* At 315 AM Friday the stage was 22.2 feet...and falling.
* Minor flooding is occurring...and Minor flooding is forecast to
continue.
* Flood stage is 20 feet.
* The river will continue to fall...dropping below flood stage late
this morning.
* At 22 feet...Minor flooding continues in the woodlands and fields
along the river in the Oconee National Forest...upstream and
downstream from the gage on Georgia Highway 16...or Monticello
Road.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$
GAC265-317-012236-
/O.CON.KFFC.FL.W.0001.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.160101T0008Z.160101T0745Z.000000T0000Z.NO/
337 AM EST FRI JAN 1 2016
The Flood Warning continues for
The Little River near Washington.
* Until further notice.
* At 3 AM Friday the stage was 20.7 feet...and steady.
* Minor flooding is occurring...and minor flooding is expected to
continue.
* Flood stage is 19 feet.
* At 21 feet...Minor flooding continues in the woodlands and fields
along the river upstream and downstream from the gage at Lundberg
Road.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 31, 6:40 AM EST, 4 hours 10 minutes earlier.
Area forecast discussion, Dec 31, 6:40 AM EST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 AM EST THU DEC 31 2015 .SHORT TERM /TODAY THROUGH FRIDAY/... /ISSUED AT 300 AM EST THU DEC 31 2015/ ...FLOOD WATCH CANCELLED FOR NORTH GEORGIA... ...FLOOD WATCH CONTINUES FOR PORTIONS OF CENTRAL GEORGIA... LATEST MODELS AND OVERALL RADAR TRENDS SUPPORT THE AXIS OF POTENTIAL MODERATE TO HEAVY RAIN SHIFTING SOUTH... AND SHOULD BE MORE FOCUSED ACROSS PORTIONS OF CENTRAL AND SOUTH GEORGIA TODAY. THEREFORE... HAVE DECIDED TO CLEAR MOST OF THE NORTH GEORGIA COUNTIES FROM THE FLOOD WATCH AS DRIER AIR IS EXPECTED TO FILTER IN ACROSS THIS AREA TODAY. HAVE HELD ONTO THE FLOOD WATCH FOR AREAS GENERALLY ALONG AND SOUTH OF A LA GRANGE TO JACKSON TO WASHINGTON LINE WHERE MODEL QPF VALUES SHOW ANOTHER 1 TO 2 INCHES COULD FALL THROUGH THIS EVENING AS DISTURBANCES EMBEDDED IN THE SOUTHWEST FLOW ALOFT TRAVERSE THIS AREA TODAY AND POSSIBLY OVERNIGHT. MODELS AGREE ON QPF VALUES GREATLY DIMINISHING TO WELL UNDER ONE HALF INCH AND SHIFTING SOUTH OF A COLUMBUS TO MACON LINE BY THIS EVENING... THEN SOUTH OF AN AMERICUS TO SWAINSBORO LINE BY MIDNIGHT OR SHORTLY AFTER. THEREFORE... HAVE ALSO SHORTENED THE FLOOD WATCH... WHICH NOW ENDS AT NOON ON FRIDAY. SUSPECT THE WATCH DURATION MAY BE SHORTENED AGAIN OR EVEN CANCELLED WITH LATER FORECAST IF THIS DRIER PATTERN CONTINUES TO VERIFY. WILL HOLD ONTO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA THROUGH THIS AFTERNOON AS A COLD FRONT SAGS ACROSS THIS AREA TODAY. EXPECT THE COLD FRONT TO PUSH SOUTH OF THE FORECAST AREA BY THIS EVENING... TAKING THE INSTABILITY AND GREATER RAIN CHANCES SOUTH WITH IT. THIS WILL WARRANT ONLY A LOW TO SLIGHT CHANCE OF SHOWERS ACROSS THE FAR SOUTHERN ZONES ON FRIDAY... WITH NO THUNDER MENTIONED. OTHERWISE... EXPECT AMPLE CLOUDINESS TO LINGER ACROSS CENTRAL GEORGIA THROUGH THE SHORT TERM... WHILE MUCH OF NORTH GEORGIA COULD SEE PARTLY CLEARING SKIES BY THIS EVENING AND PARTLY TO MOSTLY SUNNY SKIES ON FRIDAY. ALTHOUGH ABOVE NORMAL TEMPS ARE EXPECTED TO PERSIST... A COOLER AIRMASS WILL FILTER SOUTH BEHIND A COLD FRONT AND BRING LOWS DOWN INTO THE 30S AND 40S TONIGHT... AND 50S AND 60S ON FRIDAY. EXPECT HIGHS MAINLY IN THE 60S TODAY. 39 .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED AT 300 AM EST THU DEC 31 2015/ A MUCH QUIETER AND DRIER WEATHER PERIOD LOOKS TO BE IN STORE FOR THE LONG TERM AS THE AXIS OF DEEP MOISTURE IN THE SUBTROPIC JET SHIFTS TO THE E AND S OF THE FORECAST AREA FRIDAY NIGHT AND THIS CONTINUES THROUGH THE LONG TERM. THE MAIN DIFFERENCE BETWEEN THE GFS AND EUROPEAN IS THE GFS BRINGS MOISTURE BACK IN ABUNDANCE OVER THE AREA ON WEDNESDAY WITH LIGHT RAIN CHANCES RETURNING AND THE EUROPEAN REMAINS DRY. THIS IS DUE TO THE GFS BEING FASTER WITH MOVING SURFACE HIGH PRESSURE INTO THE ATLANTIC AND SURFACE LOW PRESSURE OVER FL ENHANCING MOISTURE RETURN. TEMPERATURES MUCH CLOSER TO NORMAL FOR THIS LONG TERM PERIOD THAN PREVIOUS. BDL && .AVIATION... 12Z UPDATE... ALTHOUGH THE AXIS OF HEAVIEST PRECIP WILL REMAIN SOUTH OF ATL... EXPECT OCCASIONAL LIGHT TO MDT SHOWERS TO PUSH ACROSS ATL THROUGH 15- 16Z THIS MORNING. OTHERWISE... CURRENT LIFR/IFR CIGS WILL PERSIST THROUGH 14-15Z... WITH GRADUAL CIG IMPROVEMENT EXPECTED WITH LOW VFR CIGS EXPECTED BY EARLY AFTERNOON. MID LEVEL CIGS WILL LIKELY PERSIST THROUGH LATE TONIGHT... WITH DRIER AIR RESULTING IN MOSTLY HIGH CLOUDS ON FRIDAY. NW WINDS AROUND 8-10KTS WILL PREVAIL THROUGH THE PERIOD. //ATL CONFIDENCE...12Z UPDATE... LOW TO MED CONFIDENCE ON CIGS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 45 57 35 / 40 20 10 5 ATLANTA 61 42 53 34 / 40 20 10 5 BLAIRSVILLE 58 36 49 26 / 20 10 5 0 CARTERSVILLE 58 38 50 30 / 20 10 5 5 COLUMBUS 64 47 57 37 / 70 50 20 10 GAINESVILLE 63 43 55 33 / 30 10 5 5 MACON 66 47 58 37 / 80 60 20 10 ROME 58 37 49 29 / 20 10 5 5 PEACHTREE CITY 61 42 54 33 / 40 20 10 5 VIDALIA 71 53 60 43 / 80 70 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...CRAWFORD... CRISP...DOOLY...GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON... JASPER...JEFFERSON...JONES...LAMAR...MACON...MARION... MERIWETHER...MONROE...MORGAN...MUSCOGEE...OGLETHORPE...PEACH... PIKE...PULASKI...PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TROUP...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WILKES...WILKINSON. && SHORT TERM...39 LONG TERM....BDL AVIATION...39
Hazardous weather outlook, Dec 31, 4:10 AM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 410 AM EST THU DEC 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 410 AM EST THU DEC 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A FLOOD WATCH IS IN EFFECT FOR PORTIONS OF MAINLY CENTRAL GEORGIA. REFER TO THE FLOOD WATCH PRODUCT /ATLFFAFFC/ FOR MORE INFORMATION. ISOLATED THUNDERSTORMS ARE POSSIBLE FOR MAINLY CENTRAL GEORGIA TODAY. WEATHER HAZARDS EXPECTED... OCCASIONAL MODERATE TO HEAVY RAIN THAT COULD CAUSE LOCAL FLOODING OR CONTINUE AND ENHANCE ANY CURRENT FLOODING. OCCASIONAL LIGHTNING FROM ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 7:51 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 19 hr |
| Dec 30, 8:48 PM EST | River Flood Warning | FFC | Newton, Rockdale | 24 hr |
| Dec 30, 10:09 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 63 hr |
| Dec 31, 2:31 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
| Dec 31, 2:52 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Dec 31, 10:50 AM EST | River Flood Warning | FFC | Jones, Monroe | 41 hr |
| Dec 31, 10:50 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 23 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.